3 doctors weighed in:

Can one shot of dexamethasone (one injection) cause weight gain?

3 doctors weighed in
Dr. Ronald Krauser
Internal Medicine - Rheumatology

In brief: No

No it will not to any aporeciable degree.

In brief: No

No it will not to any aporeciable degree.
Dr. Ronald Krauser
Dr. Ronald Krauser
Thank
Dr. Elise Sadoun
Family Medicine

In brief: Unlikely

Thanks for your question.
It is highly unlikely for 1 dose of Dexamethasone to cause weight gain. It doesn't really stay in your system long enough to have much affect on your appetite or weight. Hope that helps!

In brief: Unlikely

Thanks for your question.
It is highly unlikely for 1 dose of Dexamethasone to cause weight gain. It doesn't really stay in your system long enough to have much affect on your appetite or weight. Hope that helps!
Dr. Elise Sadoun
Dr. Elise Sadoun
Thank
Dr. Marsha Davis
Internal Medicine

In brief: No

One injection should not cause weight gain.

In brief: No

One injection should not cause weight gain.
Dr. Marsha Davis
Dr. Marsha Davis
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified,
39 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors